Anabolics
Search More Than 6,000,000 Posts
Results 1 to 24 of 24
  1. #1
    scrappydoo is offline Associate Member
    Join Date
    Nov 2005
    Posts
    167

    Side effects Clomid/Nolva

    ive started accumulating my PCT ive got nolva, clens on the way and im ordering Clomid. Can someone tell me the side effects for the nolva and clomid........Will i cry like a woman? But seriously what are the sides for both, i read that vision problems may be for one of them...

  2. #2
    BigBodyBart's Avatar
    BigBodyBart is offline New Member
    Join Date
    Mar 2005
    Location
    tampa FL
    Posts
    17
    clomi broke me out like a school boy workin at mcdonalds

  3. #3
    jkdpress10's Avatar
    jkdpress10 is offline Junior Member
    Join Date
    Nov 2005
    Location
    @ d Gym
    Posts
    147
    pct.............................

  4. #4
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    I don't believe you will observe any sides with nolva. As for Clomid, I experienced emotional difficulties. When would argue with my mamasita, I would feel like I was going to cry. It is very embarassing. The Clomid also made me break out pretty bad.

  5. #5
    *Alex*'s Avatar
    *Alex* is offline Senior Member
    Join Date
    Oct 2005
    Location
    Los Angeles
    Posts
    1,785
    are the break outs permanent? and there at back ?? arms??

  6. #6
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    Quote Originally Posted by alex7674
    are the break outs permanent? and there at back ?? arms??
    I got them on my upper to lower back and on my arms. I'm 3 weeks off-PCT today and still have them. I'll keep ya posted.

  7. #7
    BG's Avatar
    BG
    BG is online now The Real Deal - AR-Platinum Elite- Hall of Famer
    Join Date
    Apr 2005
    Location
    NY
    Posts
    19,322
    No not permanant, but if acne prone before pretty severe IMO.Oh ya I get blurred vision from clomid , so I only take for 10-14 days then if needed I start again a week later.
    Last edited by BG; 12-02-2005 at 09:06 PM.

  8. #8
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    Clomid has vision disturbances

    Nolva could cause turmor pain (if there are any) and also bone pain

  9. #9
    Ovation88 is offline New Member
    Join Date
    Nov 2005
    Location
    NJ
    Posts
    37
    how do you know how much you need to take?

  10. #10
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    Quote Originally Posted by Ovation88
    how do you know how much you need to take?
    I used 100mg of Clomid ED and 20mg of Nolva ED for my last PCT. I ran it for 1 month. Run it until you are fully recovered.

  11. #11
    CapnZ's Avatar
    CapnZ is offline Associate Member
    Join Date
    Jul 2005
    Location
    Ozone Layer
    Posts
    408
    Quote Originally Posted by BigBodyBart
    clomi broke me out like a school boy workin at mcdonalds
    LMFAO - me too! oh man the first week when I was on 100 mg / day I had zits popping up everywhere. That was about the worst of it for sides for me.

  12. #12
    CapnZ's Avatar
    CapnZ is offline Associate Member
    Join Date
    Jul 2005
    Location
    Ozone Layer
    Posts
    408
    I ran 100 mg clomid / 20 mg nolva ed for week 1 and then dropped the clomid back to 50 mg and kept the nolva at 20 mg. Im in week 3 now and recovering nicely with minimal loss of gains. Did hcg in between last cycle shot and starting PCT. 500 iu eod. I think that helped a lot. I do stay sore longer after working out.....

  13. #13
    jermazz is offline New Member
    Join Date
    Aug 2005
    Location
    connecticut
    Posts
    35
    clomid makes me angry/depressed/moody and miserable. i have taken it while still on cycle so i know these feelings are not from the drop in test levels when coming off. I plan on using nolva instead for pct now.

  14. #14
    *Alex*'s Avatar
    *Alex* is offline Senior Member
    Join Date
    Oct 2005
    Location
    Los Angeles
    Posts
    1,785
    Are You Coing To Double Nolva Dosege Becouse You Are Running It Solo? And Is It Plenty To Recover????

  15. #15
    little-one's Avatar
    little-one is offline Associate Member
    Join Date
    Jun 2004
    Location
    Phoenix, Az
    Posts
    228
    There are guys now trying just l-dex for pct because supposedly it raises natural test levels quikly.
    I dont know if its the clomid or just the drop in testosterone , but my anxiety has been acting up since I started pct. Im in week 2 right now of clomid 100mg nolva 20 mg and l-dex .25 mg.
    Also at night my skin on my face feels like its being stung by something

  16. #16
    marinewarrior42 is offline New Member
    Join Date
    Oct 2005
    Posts
    31
    Clomid made me feel a little depressed at times but more emotional than anything. Like I always wanted to be around my woman, it made me break out as well, but once I dropped from 100mg a day to 50mg, the acne cleared up a little.

  17. #17
    ss01 is offline Associate Member
    Join Date
    Oct 2005
    Location
    Montreal, Canada
    Posts
    197
    little-one, after the first week @ 100mg clomid, you can drop it down to 50mg. Keep the nolva & l-dex going. Run some CEE & stims for a good energy boost.

  18. #18
    little-one's Avatar
    little-one is offline Associate Member
    Join Date
    Jun 2004
    Location
    Phoenix, Az
    Posts
    228
    Quote Originally Posted by ss01
    little-one, after the first week @ 100mg clomid, you can drop it down to 50mg. Keep the nolva & l-dex going. Run some CEE & stims for a good energy boost.
    thats what Im doing now

  19. #19
    guest589745 is offline 2/3 Deca 1/3 Test
    Join Date
    Apr 2005
    Posts
    7,992
    Im hearin a lot of mixed ideas here but, interesting......

  20. #20
    Jack Rabbit Slim is offline Associate Member
    Join Date
    Jun 2003
    Location
    ????
    Posts
    224
    I was told by Oasis to take my HCG with my clomid. I am starting my pct in two weeks. I let ya know how it goes. I am a little nervous about the clomid sides. I was told to take the clomid at night before bed to avoid the sides a bit.

  21. #21
    LincolnLSonDubs2003 is offline Junior Member
    Join Date
    Oct 2005
    Posts
    58
    Bump... Is taking it at night best true?

  22. #22
    Triposinator's Avatar
    Triposinator is offline Associate Member
    Join Date
    Aug 2005
    Location
    USA
    Posts
    407
    Oasis told you to run clomid and HCG together?

    Suggest you talk it through with them.

    Clomid & HCG The way my Dr. prescribed Maybe BS

    Quote Originally Posted by Jack Rabbit Slim
    I was told by Oasis to take my HCG with my clomid. I am starting my pct in two weeks. I let ya know how it goes. I am a little nervous about the clomid sides. I was told to take the clomid at night before bed to avoid the sides a bit.

  23. #23
    Jack Rabbit Slim is offline Associate Member
    Join Date
    Jun 2003
    Location
    ????
    Posts
    224
    Yes they did, and I have been reding alot on here and the general opinion is that is the wrong way to do it.This is what I was told verbatum......

    For the end of the program, wait 1 week after your last test injection and take the same amount, "25" on the insulin syringe EVERY DAY for 10 days. Start the Clomiphene Citrate the same day as the HCG and start by taking 2 per day for 2 weeks, then take 1 per day till gone.

    What is wrong with this? I did research but i could find nothining saying this would be the wrong way to do things. They told me thier doctor recommends this.
    Last edited by Jack Rabbit Slim; 12-20-2005 at 03:30 PM.

  24. #24
    Skinsfan is offline New Member
    Join Date
    Dec 2005
    Location
    Somewhere out west
    Posts
    9
    I am on the PCT and haven't had any problems with clomid. I was told to dose with a dropper in the morning and right before bed. No problems at all with test levels. Not exactly science but the best advice I got was to break up the dose to twice a day.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •